| Model Number |
FEM10040 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation; therefore, the investigation is inconclusive for the malposition of device as no objective evidence has been provided to confirm any alleged deficiency with the endovascular stent graft.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the events indicated that model fem10040 endovascular stent graft experienced malpositioning of device.This report was received from one source.The device was used in the patient.The patient is a (b)(6) year-old male, of (b)(6) lbs.There was no reported patient injury.